# SDR 2007UALA04667

- Difficulty date: November 13, 2007
- Submitted: November 16, 2007
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 72,636 hours, 9,061 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 4 RIGHT SILL EMERGENCY LIGHT FWD IS INOP.  RELAMPED.
